# SDR SWAA2021070720736

- Difficulty date: January 28, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN BENT ALONG FWD EDGE BETWEEN STR 22R-23R. / DAMAGE OF AFT CARGO DOOR EXTERNAL SKIN ALONG FWD EDGE BETWEEN STR 22R-23R WAS REPAIRED IAW ATS ER #20-01606 REV IR AND EA #1-752-2681 REV IR. APPLIED DENT DOT; NO FURTHER ACTION OR INSPECTION REQUIRED IAW MPM 52.03.01.02
